Vol. 98, No. 2, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Duality condition and property (S)

Su-Shing Chen

Vol. 98 (1982), No. 2, 313–322
Abstract

We consider some geometric aspects of Borel’s density theorem and property (S) of Selberg for simply connected complete Riemannian manifolds of nonpositive curvature. We also have some results on simply connected complete Kähler manifolds of nonpositive curvature.

Mathematical Subject Classification 2000
Primary: 53C35
Secondary: 32M15, 53C55
Milestones
Received: 12 October 1979
Revised: 2 March 1981
Published: 1 February 1982
Authors
Su-Shing Chen